# SDR DXTA2015011505960

- Difficulty date: January 14, 2015
- Submitted: January 23, 2015
- Operation: Air carrier
- Aircraft: N929QS
- Make and model: Cessna 750
- Aircraft serial: 7500129
- Aircraft time: 13,315 hours, 8,332 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Acm
- Part number: 73838433
- Part serial: 2005120578A
- Condition: Failed
- Location: Aft
- Part time: 877 hours, 546 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

THERE IS A STRONG ODOR OF BURNING RUBBER WITH A SLIGHT HAZE IN THE CABIN.   PERFORMED TROUBLESHOOTING PER MM. 21-52-00 AND FOUND ODOR TO BE COMING FROM COCKPIT ACM.  REMOVED AND REPLACED THE AFT ACM.   OPS TESTED WITH NO FURTHER DEFECTS FOUND IAW AMM 21-00-00 AND COMPLIED WITH SERVICE LETTER SL750-21-02R4.
